SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.


Contact Us >>

Article citations


Wong, Y.C. and Ng, K.F. (1973) Partially Ordered Topological Vector Spaces. Oxford Mathematical Monographs, Clarendon Press, Oxford.

has been cited by the following article:

  • TITLE: Banach Limits Revisited

    AUTHORS: Diethard Pallaschke, Dieter Pumplün

    KEYWORDS: Order Unit Normed Spaces, Base Normed Spaces, Banach Limits

    JOURNAL NAME: Advances in Pure Mathematics, Vol.6 No.13, December 23, 2016

    ABSTRACT: Order unit normed linear spaces are a special type of regularly ordered normed linear spaces and therefore the first section is a short collection of the fundamental results on this type of normed linear spaces. The connection between order unit normed linear spaces and base normed linear spaces within the category of regularly ordered normed linear spaces is described in Section 2, and Section 3 at last, contains the results on Banach limits in an arbitrary order unit normed linear space. It is shown that the original results on Banach limits are valid for a greater range.